# SDR USAA2010043090872

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 58,006 hours, 38,934 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26603143
- Part serial: 541
- Condition: Cracked
- Location: Lt Wing
- Part time: 7,484 hours, 5,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - MAJOR REPAIR - CRACK ON NR 3 SLAT TRAILING EDGE WEDGE 12 INCHES FROM LOWER INBOARD END.  REPLACED NR 3 SLAT IAW JOB CARD 03C30227005.
